# SDR DALA1154905809

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 32,058 hours, 10,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FOUND EMERGENCY DOME LIGHTS INOP AT DOORS R1, L2, R4 AND L4 AND AISLE DOME LIGHTS BETWEEN L2 AND R2 DOORS.  RELAMPED EMERGENCY AND AISLE DOME LIGHTS PER B757 AMM 33-51-09.
